I take 125 mg sertraline (zoloft) at nite because when at first prescribed, it made me very tired. That was theee years ago. After reading many zoloft threads, i guess i wanna know if its better to take the med in the morning ? At this point, my body has to be used to it so all i can really do is try, and if taken in the morning rather before bedtime, will it work more efficiently since its not being diluted by my sleeping most of it, off ?
10 Nov 2011
Hello again rawboots! I wish my Zoloft would make me tired so thatI could sleep. It causes me to have insomnia. This is a highly reported side effect. I have not heard of sedation as much. I take my Zoloft in the am. That is because of the insomnia. You can take it at night but I would talk to your doctor if you want to divide the dose. The drug should not change chemicall in your system ,rather you take it at night or in the am. I have been reading about the new antidepressant, Viibyrd. It has reveived alot of good feedback. I am going to ask my doctor to let me try it for awhile. It is scarry to go off the Zolofy because I have been on it so many years. But this insomnia has gotten so bad that I am injuring myself because I am so sleep deprived. I have to try and make a change. Are you feelong better since taking the Zoloft gain? I hope so. All we can do is keep trying until we fid that " magic" pill! You take care uf yourself! I hope things are going better for you! Sweetie Pie
9 Nov 2011
Hello rawboots. When I was on zoloft I'd take it late afternoon, early evening.. Reason being, since it made me tired to begin with, it would help me to fall asleep. In those days I believe my sleeping med. was Dalmane. Don't know If I mentioned it earlier, in other threads of mine but I stopped taking, because of the fatigue,factor. My point of view is simply this that if you take it at night, or in the morning, the drug will still be working. You might want to divide, split the dose. The only disadvantage here is that you wouldn;t be receiving the full potency of the drug. Mind you, it would still be working. Just not up to its maximun potential. After taking zoloft, its chemical properties, will be in your body for several days. Mind you, It does have a short acting half, life, meaning it leaves your body fairly quickly, that your body breaks it down, process it, and gets rid of it. best to you and have a good day then,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm told there's a mild interaction between zoloft (sertraline) and aspirin. The interaction is that the anticoagulation effect of aspirin ...
1 answer • 17 Aug 2010
I have been taking Zoloft or Sertraline (150 mg daily) for about 7 yrs now. It has worked very well until recently. My last prescription refill the ...
2 answers • 24 Aug 2010
I am also on Ritalin 30 mg/day (20 mg morning and 10 mg afternoon) and Lorazepam 2 mg at 9:00 p.m. Thank you.
2 answers • 20 Jan 2012
52 yr old man leading an otherwise rewarded, well-supported life. Gnawing anxiety and deep nervousness came out of nowhere. I feel overwhelmed but ...
3 answers • 4 Oct 2015
I am on day 8 of sertraline, never taken any meds like this before, and I would like to take ibuprofen to deal with the headaches and ringing in my ...
3 answers • 2 Mar 2016